# SDR AALA201905129006

- Difficulty date: May 11, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,399 hours, 9,150 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING DESCENT EICAS MESSAGE: FUEL SCAVANGE SYS. COMPLIED WITH CHECKLIST FOLLOWED BY FUEL IMBALANCE MESSAGE AND APPROX 5000 LB IMBALANCE. GOT FUEL BALANCED TO WITHIN 3000 LBS BEFORE LANDING. ALL SYSTEMS RESET TO NORMAL AFTER LANDING. MAINTENANCE SUMPED FUEL TANKS NO EVIDENCE OF WATER. NO DEBRIS IN SCAVENGE PUMP. ***SUPPLEMENTAL INFORMATION: AFTER ACCOMPLISHMENT FIM 28-22-00-910-901 NO MNT MSG SHOWN DURING THE LAST 8 LEGS. .*** (CLOSED)
